# SDR A6WA201040034

- Difficulty date: January 14, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 20,983 hours, 18,743 cycles
- System (JASC): 5755 · Spoilers
- Part: Seal
- Part number: 601R1022661
- Condition: Damaged
- Location: Lt Flt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL SEAL UNDER LT FLIGHT SPOILER BETWEEN CENTER HINGES IS CRACKED.  REMOVED DAMAGED SEAL AND INSTALLED SERVICEABLE SEAL.
